# SDR 95ZZZX6901

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1084Y
- Make and model: Bell 206L-1
- Aircraft serial: 45433
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 206016201127
- Condition: Paint Peel
- Location: T/R Hub
- Part time: 814 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NORMAL MAINTENANCE, FOUND PAINT PEELING FROM LEADING EDGE OF BLADES, BEARINGS WORN.
